It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hello everyone,

I was taking .5 mg of Klonopin for one week and then .25 for two weeks after that for sleep and anxiety. I stopped taking the klonopin two weeks ago when I came down with a horrible cold.

Since stopping I have felt horrible and am beginning to become afraid something is seriously wrong with me. I have a strange sensation in my head that is hard to describe. It almost feels like my head is too heavy for my body or something or like I am in a fog. I also have a strange sensation in my eyes sort of like I have been staring in to the wind for too long. It feels and sounds bizarre and I a not sure how to explain it. I had a horrific headache for a few days and sweating but they seems to have subsided. Oh and one of the worst feelings is severe fatigue. I feel like my body weighs a ton!I also get moments of nausea.

I originally thought I had a sinus infection so was treated for that to no avail. the klonopin didn't even dawn on me until a few days ago. My question is could it be possible withdrawal after such a short amount of time? I spoke with my PC and then asked a friend who works in a psychiatric hospital to ask one of her doctors and they both said they didnt think it was. But then I spoke with a pharmacist who said it could be.

Im not sure what to do and am thinking the absolute worse like a brain tumor. I am not asking for medical advice as I know this is not the place but just wanted to see if anyone else has experienced this or if anyone has any thoughts. Thank you!





All times are GMT -7. The time now is 08:46 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!